Telfast 180mg 70 Tablets
Telfast provides fast acting relief for the symptoms of hay fever and allergies - sneezing, itchy and runny nose, itchy throat, itchy and watery eyes. One non-drowsy tablet lasts up to 24 hours.
Ingredients: Fexofenadine Hydrochloride 180mg.
Dosage: Adults and Children over 12 years: Take one tablet once daily when required. Children under 12 years of age should not use Telfast 180mg tablets except on medical advice.
Precautions: Always read label and leaflet carefully and use strictly as directed. Do not use in elderly, renal or hepatic impairment and cardiac disease except on medical advice. Not to be used in pregnancy or lactation unless on medical advice. Do not take antacids within 2 hours of taking Telfast. Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. If symptoms persist consult a healthcare professional.
- Be the first to review this product
Write your review
Write Your Own Review
That's right! If your order is worth $100 or more...we will ship right to your door for FREE!
Here are some other great reasons to shop with us...
> Low Price Guarantee
> Fast Delivery Time
> Fully compliant & Trustworthy Pharmacy
> Secure, Safe & Trustworthy
> Confidential & Discreet
> Competent & Friendly Staff
Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.